| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Event or Problem Description
The company was informed that the recently implanted recipient developed an infection that required treatment one round of antibiotics (type unknown).
Additional Manufacturer Narrative
Advanced bionics consider the investigation into this reportable event as closed.The recipient has healed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.